# SDR SWAA2025060265693

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 231ZF IAW SRM 51-10-02-0G-0 PAR A9 AND AIPC 53-21-00-42A ITEM 145.;[02] VERIFIED CORRECTIVE ACTION 1
